ライブラリ登録: Guest
Begell Digital Portal Begellデジタルライブラリー 電子書籍 ジャーナル 参考文献と会報 リサーチ集
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN 印刷: 1064-2315
ISSN オンライン: 2163-9337

巻:
巻 51, 2019 巻 50, 2018 巻 49, 2017 巻 48, 2016 巻 47, 2015 巻 46, 2014 巻 45, 2013 巻 44, 2012 巻 43, 2011 巻 42, 2010 巻 41, 2009 巻 40, 2008 巻 39, 2007 巻 38, 2006 巻 37, 2005 巻 36, 2004 巻 35, 2003 巻 34, 2002 巻 33, 2001 巻 32, 2000 巻 31, 1999 巻 30, 1998 巻 29, 1997 巻 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v32.i5.10
pages 1-8

An Approach Game Problem under the Failure of Controlling Devices

Arkadiy A. Chikriy
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kiev, Ukraine
L. V. Baranovskaya
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kyiv
Alexey A. Chikriy
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kyiv

要約

The linear game problem of trajectory approaching of the conflict controlled process with a given terminal set under the condition of failure of controlling devices of the first player is studied. The sufficient conditions and guaranteed time of the game completion are given. The results are illustrated on model example.


Articles with similar content:

Complex Simulation of Automated Control System of Navigation Spacecraft Operation
Journal of Automation and Information Sciences, Vol.34, 2002, issue 10
Rafael M. Yusupov, Boris V. Sokolov
Development and Analysis of Robust Algorithms for Guaranteed Ellipsoidal Estimation of a State of Multidimensional Linear
Journal of Automation and Information Sciences, Vol.32, 2000, issue 11
Lidiya I. Tyutyunnik, Victor V. Volosov
On the Game Dynamics Problems for Nonstationary Controlled Processes
Journal of Automation and Information Sciences, Vol.49, 2017, issue 3
Alexey A. Chikriy, Vladimir A. Pepelyaev
On Quasilinear Differential-Difference Games of Approach
Journal of Automation and Information Sciences, Vol.49, 2017, issue 8
Lesya V. Baranovska
Linear Integro-Differential Games of Approach
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
Alexey A. Chikriy, S. D. Eidel'man, Alexander G. Rurenko